# SDR SWIA2025092600021

- Difficulty date: September 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 12,380 hours, 8,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2096
- Condition: Out Of Limits
- Location: Zone 800
- Part time: 20,179 hours, 14,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (RH) EMERGENCY EVACUATION SLIDE SYSTEM CYLINDER PRESSURE GAUGE INDICATOR IS IN THE RED.  (FILED CLOSED)REMOVED AND REPLACED FWD SERVICE DOOR (RH) EMERGENCY EVACUATION SLIDE ASSEMBLY IN REFERENCE TO ERJ 175 AMM 25-65-01.
